The Gabriel-Roiter filtration of the Ziegler spectrum

Krause H, Prest M (2013)
Quarterly Journal of Mathematics 64(3): 891-901.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Krause, HenningUniBi; Prest, Mike
Abstract / Bemerkung
Inclusion preserving maps from modules over an Artin algebra to completepartially ordered sets are studied. This yields a filtration of the Zieglerspectrum which is indexed by all Gabriel-Roiter measures. Another applicationis a compactness result for the set of subcategories of finitely presentedmodules that are closed under submodules.
Erscheinungsjahr
2013
Zeitschriftentitel
Quarterly Journal of Mathematics
Band
64
Ausgabe
3
Seite(n)
891-901
ISSN
0033-5606
Page URI
https://pub.uni-bielefeld.de/record/2443205

Zitieren

Krause H, Prest M. The Gabriel-Roiter filtration of the Ziegler spectrum. Quarterly Journal of Mathematics. 2013;64(3):891-901.
Krause, H., & Prest, M. (2013). The Gabriel-Roiter filtration of the Ziegler spectrum. Quarterly Journal of Mathematics, 64(3), 891-901. doi:10.1093/qmath/has020
Krause, H., and Prest, M. (2013). The Gabriel-Roiter filtration of the Ziegler spectrum. Quarterly Journal of Mathematics 64, 891-901.
Krause, H., & Prest, M., 2013. The Gabriel-Roiter filtration of the Ziegler spectrum. Quarterly Journal of Mathematics, 64(3), p 891-901.
H. Krause and M. Prest, “The Gabriel-Roiter filtration of the Ziegler spectrum”, Quarterly Journal of Mathematics, vol. 64, 2013, pp. 891-901.
Krause, H., Prest, M.: The Gabriel-Roiter filtration of the Ziegler spectrum. Quarterly Journal of Mathematics. 64, 891-901 (2013).
Krause, Henning, and Prest, Mike. “The Gabriel-Roiter filtration of the Ziegler spectrum”. Quarterly Journal of Mathematics 64.3 (2013): 891-901.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1112.0799

Suchen in

Google Scholar